Çakallı, Hüseyin2024-07-122024-07-121995Çakallı, H. (1995). Lacunary statistical convergence in topological groups. Indian Journal of Pure and Applied Mathematics. Springer. 36(2), 113-119.0019-5588https://www.springer.com/journal/13226https://hdl.handle.net/20.500.12415/2045In Cakalli a sequence (x (k)) in a topological group X is called statistically convergent to an element 1 of X if for each neighbourhood U of 0 limmnm m-1|{ksm: x (k)-16, 2 U}|= 0 where the vertical bars indicate the number of elements in the enclosed set. This concept was first given by Fast2 and studied by Fridy3, Kolk6 and Maddox”.eninfo:eu-repo/semantics/openAccessLacunary statistical convergence in topological groupsArticle1192Q311326